# SDR AALA202503217514

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 100,629 hours, 13,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY FLOOR LIGHT STICKING OUT BY SEAT 1D. RESECURED EMERGENCY LIGHT AT 1D. OPERTIONAL CHECK GOOD. PER AMM 33-51-00.
